Yu Liu
Results

Journal Article
Boundary Homogenization of a Class of Obstacle Problems
Annals of Applied Mathematics, Vol. 38 (2022), Iss. 2 : pp. 240–260

Journal Article
Ricci Curvature of Certain Submanifolds in Kenmotsu Space Forms
Communications in Mathematical Research , Vol. 25 (2009), Iss. 4 : pp. 340–348

Journal Article
On Field Concentration Between Nearly-Touching Multiscale Inclusions in the Quasi-Static Regime
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 5 : pp. 1252–1276

Journal Article
On a Hybrid Method for Inverse Transmission Eigenvalue Problems
Annals of Applied Mathematics, Vol. 40 (2024), Iss. 2 : pp. 139–160

Journal Article
Symmetric-Adjoint and Symplectic-Adjoint Runge-Kutta Methods and Their Applications
Numerical Mathematics: Theory, Methods and Applications, Vol. 15 (2022), Iss. 2 : pp. 304–335

Journal Article
A Note on Gaussian BV Function and Its Heat Semigroup Characterization
Journal of Mathematical Study, Vol. 54 (2021), Iss. 3 : pp. 250–261

Journal Article
Application of Visual Illusion Patterns on Modern Women's Knitwear Design
Journal of Fiber Bioengineering and Informatics, Vol. 14 (2021), Iss. 2 : pp. 89–100

Journal Article
The Virtual Fashion in the Global Apparel Industry in the Post-Epidemic Era
Journal of Fiber Bioengineering and Informatics, Vol. 15 (2022), Iss. 2 : pp. 117–130

Journal Article
The Virtual Fashion in the Global Apparel Industry in the Post-Epidemic Era
Journal of Fiber Bioengineering and Informatics, Vol. 15 (2022), Iss. 2 : pp. 117–130

Journal Article
Symplectic RK Methods and Symplectic PRK Methods with Real Eigenvalues
Journal of Computational Mathematics, Vol. 22 (2004), Iss. 5 : pp. 769–776

Journal Article
Determining a Piecewise Conductive Medium Body by a Single Far-Field Measurement
CSIAM Transactions on Applied Mathematics, Vol. 1 (2020), Iss. 4 : pp. 740–765

Journal Article
Modeling and Reviewing Analysis of the COVID-19 Epidemic in Algeria with Diagnostic Shadow
CSIAM Transactions on Applied Mathematics, Vol. 3 (2022), Iss. 4 : pp. 792–809